# SDR AU980504

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O540A1D5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3333
- Condition: Failed
- Location: Magneto
- Component: Slick, 6351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO IMPULSE COUPLING PAWL RETAINING RIVETS LOOSE AND CLOSE TO FAILURE.
